# SDR FDEA201707282077

- Difficulty date: July 28, 2017
- Submitted: August 4, 2017
- Operation: Air carrier
- Aircraft: N363FE
- Make and model: Doug MD-10-10F
- Aircraft serial: 48263
- Aircraft time: 81,536 hours, 31,118 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: ARB09342
- Condition: Damaged
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING LOWER WING ACCESS PANEL CUTOUT AT XORS 683 HAS ONE DAMAGED HOLE AT THE 6 O'CLOCK POSITION AFT.  REPAIRED IAW EA 8-5730-T0334612.
